MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SENSIS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHINEERS AG SENSIS; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 10764561
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code Cyanosis (1798)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the sensis system.During a patient procedure, the device displayed an incorrect spo2 value.The device showed the sp02 reading at 100% while the patient skin turned bluish.Detailed investigation into whether, and to what extent, the system contributed to this condition is currently ongoing.The procedure was continued on an alternate system.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.
 
Additional Manufacturer Narrative
The detailed investigation of the reported event and the provided log files identified no deficiencies or malfunctions of the siemens sensis system.The analysis, however, did indicate that the spo2 readings were unstable; with the sensis system intermittently displaying either the spo2 value (fluctuating rapidly in the range of 85-98) or no value at all.This behavior is consistent with one or more of the following conditions: - loose sensor connection.- intermittent or missing communication with the spo2 sensor.- defective spo2 sensor hardware.The sensis system does not modify, filter, or post-process spo2 values received from the sensor.All spo2 data displayed on the real-time screen reflects the values provided directly by the spo2 sensor.Furthermore, the sensis system stability was verified, ruling out any potential for system freezes or software errors.The spo2 sensor was identified as the likely root cause.Furthermore, this conclusion is supported by the absence of further incidents following the replacement of the affected sensor.The defective sensor was disposed of by the user and, therefore, was not available for further investigation.As the spo2 sensor is an oem component, the manufacturer nonin was informed.The sensis system operated as intended and within specification.

Brand Name
SENSIS
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key24616158
Report Number3004977335-2026-00036
Device Sequence Number18600303
Product Code DQK
UDI-Device Identifier04056869010137
UDI-Public(01)04056869010137
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10764561
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown